Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have delay in periods. Have cyst removed from ovary, pcos. Due to start IVF. Is the cause for the delay?

Hi, I recently had a cyst drained on my ovary which was full of yellow fluid and about 15ml of fluid was drained. Im due to start IVF on a short protocol but cant until I start my period which as not yet arrived. I have pcos and have always had a period each month. My question is: Will having a cyst drained interrupt my period and because im having ivf, am I able to have something induce my period? would this effect the ivf protocol at all?

Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
The cyst drainage could have affected the onset of your cycle. It is usual for the cycles to become disturbed during any operative procedures, especially on the ovary. You may have treatment to induce a period after discussing with your consultant. The standard protocol may need to be commenced once your cycles get regularized. Hope you find this information helpful. Good luck.
Answered: Mon, 17 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor